# SDR AALA202106219034

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 26,374 hours, 10,882 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI-SKID INOPERATIVE LIGHT ILLUMINATED IN FLIGHT, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED #4 ANTI-SKID VALVE IAW AMM 32-42-31, LEAK AND OPS CHECK GOOD.
